Q. I have severe right-sided pain in the head, which feels like a vibration. Please help.

Answered by
Dr. Devavrat Harihar Nene
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 06, 2017

Hi doctor,

I suffer from severe pain on the right side of my head from several years. The pain is especially in the area between the frontal lobe and parietal lobe, probably in the area of the motor strip and sensory strip. The pain is in the form of vibrations of low frequency. The painful vibrations extend through the part mentioned in the brain to the right side of tongue in the path of a straight line. The pain reduces as I press at temples, and I feel relief at the problematic area, and the pain starts again as I remove pressure from the temples. The pain starts if I work, think, listen, or write, and if I keep working during the pain, it increases and compels me to stop working. Loud sounds become unbearable during the pain. Simple relaxation or sleep relieves me from pain. It has become a major obstruction during my studies, and it makes me uncomfortable at times. I had my MRI checked, and it showed no problem.

#

Hi,

Welcome to icliniq.com.

  • You have unilateral discomfort over head and face, which is intermittent. It does not fit into migraine or trigeminal neuralgia. It looks like stress related probably.
  • I would suggest tablet Amitriptyline 10 mg, once a day at night for a month. Meditation along with this could help you significantly.

For more information consult a neurologist online --> https://icliniq.com./ask-a-doctor-online/neurologist


Was this answer helpful?

 | 


Related Questions:
Can a migraine and a tension-type headache coexist?

.. like it is related to a subconscious anxiety and stress. It does not look like a migraine. However, the aura and the previous headache are classical of a migraine. A migraine and tension-type headache can co-exist. As your baby...   Read full

My migraine has been getting worse of late. What should I do?

.. feel like the throbbing or pulsating sensation in your ear becomes worse with the headaches or it is present even with no migraine? I would also like you to explain your headache in a bit of detail. What are the triggers? Are they one-sided or on ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.